# SDR FDEA202103180695

- Difficulty date: March 18, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 76,705 hours, 18,702 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00203
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO - RIGHT HAND SIDEWALL STATION 1701 LONGERON 12 RIGHT FOUND FRAME  FRAME DENT.  MAIN DECK CARGO - RIGHT HAND SIDEWALL AT STATION 1701 LONGERON 12 RIGHT , DENTED   FRAME REPAIRED AS PER SRM 53-00-07-2R REPAIR 2 FIGURE 201. REPETITIVE INSPECTION   REQUIRED - INITIAL INSPECTION AT 14,500 CYCLES AND REPETITIVE INSPECTION AT 9,500   CYCLES TO BE CARRIED OUT AS PER SRM 53-00-07-2R TABLE 201 REPAIR 2. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
